# SDR R61A201908090840

- Difficulty date: July 30, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17013414004
- Condition: Corroded
- Location: Frame 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON INNER FLANGE ON PANEL 192CR. REMOVED AND REPLACED INNER FLANGE ON PANEL 192CR, APPLIED SURFACE PROTECTION TO PANEL 192 CR PER SRM 51-23-06. A/C REMAINS IN CHECK.
